# SDR MASA2016040612577

- Difficulty date: March 14, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 2,247 hours, 1,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR PNEUMATIC PRESSURE ASSY FOUND 850PSI, BELOW MINIMUM LIMITS 2250 PSI SERVICEABLE LIMITS, IAW AMM 52-00-00.  MO55 CREATED FOR GVI AFTER 24HRS/ 2X NR'S CREATED FOR SERVICING AND GVI FROM 24 HRS AFTER SERVICING
